Search Thesis Abstracts

Issue Title
Vol 8, No 1 (2014): Studies in Mathematical Sciences Proving the Twin Prime Conjecture Abstract  PDF
Dan LIU, Jingfu LIU
Vol 8, No 1 (2014): Studies in Mathematical Sciences Research on the Distribution of MersennePrimes Based on Zhou’s Conjecture Abstract  PDF
Wenlong DU, Bin SHEN, Yongqing ZHANG
Vol 7, No 2 (2013): Studies in Mathematical Sciences Proof of the Jie Bove Conjecture Abstract  PDF
1 - 3 of 3 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"